# SDR DALA1504520981

- Difficulty date: November 6, 2013
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,513 hours, 43,894 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-3 CARGO LOWER BEAM REPAIRED IAW ERA 520305-14, LOG 1179098.
